# SDR 96ZZZM1167

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280AE
- Make and model: Saab 340B
- Aircraft serial: 340B280
- System (JASC): 7120 · Engine Mount Section
- Part: Mount Bracket
- Part number: 09952701
- Condition: Fractured
- Location: Rt Eng
- Component: 9394816
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALB - DURING SCHEDULED REMOVAL FOR HIGHTIME, RIGHT ENGINE BOTTOM PGB MOUNT WAS FOUND TO BE FAILED.  FAILURE OCCURRED DUE TO A FRACTURE OF BONDED CANNISTER SUPPORT FITTING AT ATTACHMENT POINT TO ENGINE MOUNT BRACKET.  REF CMM 71-20-20 PG 1012, ITEM 50.
